Skip to main content

William Smith

Retired Faculty

Fax Number: (801) 422-0504


  1. Speed is Independent of Force in a Mathematical Model of Amoeboidal Cell Motion with Random Switching Terms (Accepted, Mathematical Biosciences)
  2. A Force Based Model of Individual Cell Migration with Discrete Attachment Sites and Random Switching Terms, J. Biomech. Eng. 135/7 (July 2013):1-10.
  3. A Mathematical Analysis of a Fish School Model, J. of Diff. Equ. 188(2003):406-446
  4. Wave motion in a conducting fluid with a boundary layer, Mathematical Analysis
  5. Waves in a Perfectly Conducting Fluid Filling a Half-Space, IMA
  6. A Nonlinear Model for Migrating Species, Journal of Mathematical Analysis and Applications 229 (1999): 61-87
  7. Migration in Age Structured Population Dynamics, Mathematical Models and Methods in Applied Sciencess 8/5 (1998):905-925
  8. Energy Preserving Boundary Conditions for Plasma in a Half Space, Proceedings of the International Conference on Theory and Applications of Differential Equations, Ohio University, 1998
  9. Wave Motion in a Conducting Fluid with a Layer Adjacent to the Boundary, II. Eigenfunction Expansions, ANZIAM J. 43(2001): 195-236.
  10. The Analysis of a Model for Wave Motion in a Liquid Semiconductor: Boundary Interaction and Variable Conductivity, SIAM J. Math. Anal. 22/1 (1991):352-378
  11. A Note on Operator-Valued Measures and the Easton-Tucker Integral, J. Miss. Acad. Sciences (1983):1-5
  12. Weak Integral Convergence Theorems and Operator Measures, Pacific J. of Math. 111/1(1984):243-256
  13. Convergence in Measure in Abstract Spaces, B. J. Math. (2007):1-9
  14. The Spectral Representation of Singular Dispersive Symmetric Hyperbolic Systems, B. J. Math. (2006):1-14
  15. Strongly Propagative Systems, Generalized Nonselfadjoint Wave Equations and Their Steady-State Solutions, J. Math. Anal. Appl. 127(1987):246-260
  16. Differential Operators in Banach Spaces with Densely Defined Spectral Measures, Houston J. Math. 8/3 (1982):429-448
  17. A Local Limiting Absorption Theorem in a Singular Dispersive Medium, Quarterly J. Mech. Appl. Math. 39:435-466
  18. Perturbation of Invariant Subspaces of the Equations of Elasticity: Spectral Theory, J. Math. Anal. Appl. 121(1987):57-78
  19. The Kluvanek-Kantovitze Characterization of Scalar Operators in Locally Convex Spaces, B. J. Math. (2005):1-6
  20. Spectral Measures in Abstract Spaces, B. J. Math. (2008):1-63
  21. The Cauchy Problem for Electromagnetic Wave Propagation in Globally Perturbed Nonselfadjoint Media, J. Math. Anal. Appl. 109(1985):96-117
  22. The Limiting Absorption Principle and Spectral Theory for Steady-State Wave Propagation in Globally Perturbed Nonselfadjoint Medea, J. Math. Anal. Appl. 97(1983):311-328
  23. Average Stability and Decay Properties of Forced Solutions of the Wave Propagation Problems of Classical Physics in Energy and Mean Norms, J. Math. Anal. Appl. 143(1989):148-186